# SDR ASOA2012111902490

- Difficulty date: October 29, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 20,925 hours, 19,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT & LT LOWER CENTER POST CRACKED AT FS 202 AT WL 110.0.   REMOVED RT AND LT LOWER CENTER POST AND REPLACED WITH NEW PARTS IAW SRM 51-40-11 AND 51-42-21.
